# SDR ASAA2021102636506

- Difficulty date: October 26, 2021
- Submitted: November 4, 2021
- Operation: Air carrier
- Aircraft: N614AS
- Make and model: Boeing 737790
- Aircraft serial: 30343
- Aircraft time: 67,626 hours, 34,363 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: 654A00041073
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 MOP SILL HAS SPOTS OF CORROSION. GROUNDED - YES. FURTHER EVALUATION FOUND L1 MOP SILL CRACKED. REMOVED AND REPLACE THE L1 MOP SILL IAW B737-700 SRM 51-40-02-0G-0.W= 2.50" O= .090" R= 0" L= 5.00" D= .090".
